Title: Locally noncommutative space-times
Authors: Bahns, Dorothea ×
Waldmann, Stefan #
Issue Date: Apr-2007
Publisher: World Scientific
Series Title: Reviews in Mathematical Physics vol:19 issue:3 pages:273-305
Abstract: Localized noncommutative structures for manifolds with connection are constructed based on the use of vertical star products. The model's main feature is that two points that are far away from each other will not be subjected to a deviation from classical geometry while space-time becomes noncommutative for pairs of points that are close to one another.
ISSN: 0129-055X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science